Connect with others who understand.

sign up log in
About DiabetesTeam
Real members of DiabetesTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Bydureon, Anyone On It Or Ever Try It?

Bydureon, Anyone On It Or Ever Try It?

My doctor wants me to start taking Bydureon injections. I haven’t read or heard too many good things from other people who have tried it and the side effects really worry me. Anyone on here currently or previously taken this medication? If so, what was your experience and did it help your diabetes?

A DiabetesTeam Member said:

I tried Bydureon and found that the nausea side effect kept getting worse, doctor finally took me off of it. I now use Tradjenta with my humalog and basaglar.

posted almost 4 years ago
A DiabetesTeam Member said:

I'm using it and I love it. It works really well for me. The first couple of weeks were a bit a a roller coaster as far as numbers were concerned, but then it got built up enough in my system and everything settled down. You still have to mind your diet, but injecting just once a week is great. I didn't have any side effects with it as I did with Victoza and I think Bydureon actually works better for me.

posted almost 4 years ago
A DiabetesTeam Member said:

I really did not have any side effects from the bydureon l stayed soar on the site were l injected. It made my mouth taste like metal for me metal taste and soar on injection site. I only take it once a week it was for a trial based to see if it can help to lower the glucose. I don’t know if my dr will keep me on it or not. I hope this will help.

edited, originally posted almost 4 years ago
A DiabetesTeam Member said:

Yes, it was ok for me but my insurance didn’t cover it so my doctor put me on something else.

posted over 3 years ago
A DiabetesTeam Member said:

I took Bydureon for approximately 3 months. The first 2-4 weeks I threw up everyday in the morning. During the rest of the day I was nausated to the point i was unable to eat much at all. Of course I lost weight i was unable to eat. Once the vomiting stopped my digestive system slowed down. I could eat something and still not be digested in 24hrs. During the three months I was also very cold and normally I am hot blooded. My doctor checked my thyriod and it was normal. Due to these side effects the medication was stopped. My blood sugar was great when i was taking this medication however the side effects and possible long term effects were to much to endure. Once I stopped the bydureon the side effects went away in about 3 weeks.

posted over 3 years ago
Already a Member? Log in